Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
natwats96

Side Effects From Taking Prednisone While On Accutane

Recommended Posts

I just started my second month of accutane: first month-40mg once a day 2nd month-30mg 2x a day. My derm prescribed prednisone today and I was wondering if anybody could share their side effects while taking Prednisone. I am mostly concerned with a change in weight. I have heard mixed reviews about it and I am nervous to start it. If anyone could PLEASE share their side effects, positive or negative, it would be greatly appreciated!

Link to comment
Share on other sites

Today is my second week on Accutane + Prednisone. I'm on 40mg 2x a day for the Accutane and 10mg every other day of the Prednisone. Besides the usual Accutane side effects I think the only side effect I got from the Prednisone so far was for the first 2-3 days I was able to feel myself beathe, it felt kind of weird but it's all good now and back to normal, probably was just adjusting to it. If you notice a sudden change in weight whether gaining or losing just stop the Prednisone, it isn't necessary but can help with the initial breakout.

Edited by Nick A
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×